International Journal of Algebra

Online Edition, Vol. 16, 2022, no. 1-4

Attila Nagy
      On an embedding theorem of Cohn
      International Journal of Algebra, Vol. 16, 2022, no. 1, 1-8
      doi: 10.12988/ija.2022.91647
      Scilit       Google Scholar       Crossref

E. Salinas-Hernandez, Gonzalo Ares de Parga, Jesus A. Martinez-Nuno
      Direct calculation for determinant main blocks of 2x2
      International Journal of Algebra, Vol. 16, 2022, no. 1, 9-28
      doi: 10.12988/ija.2022.91715
      Scilit       Google Scholar       Crossref

Roseli Arbach, Luis Antonio Fernandes de Oliveira
      R-train algebras of rank 3, type (4, 2) with dim U2 = dim UV = 1 and U3 = 0
      International Journal of Algebra, Vol. 16, 2022, no. 1, 29-37
      doi: 10.12988/ija.2022.91717
      Scilit       Google Scholar       Crossref

Asmaa M. Alshahrani
      On representation theory of Lie triple systems
      International Journal of Algebra, Vol. 16, 2022, no. 2, 39-61
      doi: 10.12988/ija.2022.91720
      Scilit       Google Scholar       Crossref

Yonglin Zhu
      Star modules and equivalences
      International Journal of Algebra, Vol. 16, 2022, no. 2, 63-77
      doi: 10.12988/ija.2022.91721
      Scilit       Google Scholar       Crossref

Nada Alnufaei
      Laplacian spectrum and Brouwer's conjecture of a graph
      International Journal of Algebra, Vol. 16, 2022, no. 2, 79-95
      doi: 10.12988/ija.2022.91724
      Scilit       Google Scholar       Crossref

Qingbing Xu, Yang Liu, Mohammad Munir, Kausar Nasreen
      Reduced rings and modules arising from Morita contexts
      International Journal of Algebra, Vol. 16, 2022, no. 3, 97-108
      doi: 10.12988/ija.2022.91725
      Scilit       Google Scholar       Crossref

Shin-Wook Kim
      Ranks in elliptic curves of the forms y2=x3+Ax2+Bx
      International Journal of Algebra, Vol. 16, 2022, no. 3, 109-218
      doi: 10.12988/ija.2022.91726
      Scilit       Google Scholar       Crossref

Takaaki Kagawa
      Determination of elliptic curves with everywhere good reduction over real quadratic fields, II
      International Journal of Algebra, Vol. 16, 2022, no. 4, 219-240
      doi: 10.12988/ija.2022.91727
      Scilit       Google Scholar       Crossref